advertisement
Question
Posted by: gina | 2007/04/02

Tearing of Vagina

I had a LAVH 2 and a half mths ago. Since then I find that I tear at the bottom entrance of vagina during intercourse. This never happened before the op. I have tried lubricants etc. Am I not giving it enough time to heal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your ovaries were also removed, it could be a lack of hormones causing vaginal dryness. Premarin cream helps with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: NATURAL | 2007/04/02

Your guy is he circumcised ? If so this is a major reason for the tearing

Reply to NATURAL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement